# SDR SWAA103497

- Difficulty date: June 10, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 36,590 hours, 21,045 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A37008
- Part serial: 000606
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R/H WING O/B AFT FLAP I/B LOWER SURFACE DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
